# SDR AALA2020091099015

- Difficulty date: September 7, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 18,605 hours, 7,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Leaking
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ASSIST CYLINDER WILL NOT HOLD PRESSURE AND PUSHES DOOR OPEN WHEN PRESSURIZED.  REPLACED DIAPHRAGM IN R1 DOOR DAMPER, PER AMM 52-10-00.
